The Annals of Mathematical Statistics

Asymptotic Behavior of Wilcoxon Type Confidence Regions in Multiple Linear Regression

Hira Lal Koul

Full-text: Open access

Abstract

In the multiple linear regression model a class of confidence regions based on rank statistics is constructed. The asymptotic behavior of the center of gravity of a region corresponding to the Wilcoxon type rank statistic is considered. Section 1 consists of assumptions, introduction and notation. Section 2 consists of a monotonicity lemma. A uniform continuity theorem for Wilcoxon type linear rank statistics is proved in Section 3. This and the monotonicity lemma are used to show that the regions are bounded for large sample size, with large probability. Section 4 gives the asymptotic normality of the above mentioned quantity and defines a consistent estimator of $(\int f^2(x))$. Finally, the Appendix contains some results on relative compactness of some stochastic processes which are used in Section 3.

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 1950-1979.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697278

Digital Object Identifier
doi:10.1214/aoms/1177697278

Mathematical Reviews number (MathSciNet)
MR260126

Zentralblatt MATH identifier
0199.53503

JSTOR
links.jstor.org

Citation

Koul, Hira Lal. Asymptotic Behavior of Wilcoxon Type Confidence Regions in Multiple Linear Regression. Ann. Math. Statist. 40 (1969), no. 6, 1950--1979. doi:10.1214/aoms/1177697278. https://projecteuclid.org/euclid.aoms/1177697278


Export citation